On a Priori Estimate and Existence of Periodic Solutions for a Class of Systems of Nonlinear Ordinary Differential Equations

被引:0
作者
E. Mukhamadiev
A. N. Naimov
机构
[1] Vologda State University,
[2] Vologda Institute of Law and Economics,undefined
来源
Russian Mathematics | 2022年 / 66卷
关键词
periodic problem; positively homogeneous function; method of guiding functions; a priori estimate; solvability of periodic problem; rotation of a vector field;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:32 / 42
页数:10
相关论文
共 8 条
[1]  
Mukhamadiev E.(1970)On the theory of periodic solutions of systems of ordinary differential equations Sov. Math. Dokl. 11 1236-1239
[2]  
Mukhamadiev E.(2021)“Criteria for the existence of periodic and bounded solutions of three-dimensional systems of differential equations,” Tr. Inst. Mat. Mekh Ural. Otd. Ross. Akad. Nauk 27 157-172
[3]  
Naimov A. N.(2015)Method of guiding functions for existence problems for periodic solutions of differential equations J. Math. Sci. 233 578-601
[4]  
Zvyagin V. G.(2019)On a problem posed by Vladimir Ivanovich Zubov Differ. Equations 55 274-278
[5]  
Kornev S. V.(1996)Bounded solutions and homotopic invariants of systems of nonlinear differential equations Dokl. Ross. Akad. Nauk 351 596-598
[6]  
Perov A. I.(undefined)undefined undefined undefined undefined-undefined
[7]  
Kaverina V. K.(undefined)undefined undefined undefined undefined-undefined
[8]  
Mukhamadiev E.(undefined)undefined undefined undefined undefined-undefined